Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 336, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 20, 2020, 4:22 PM EDT for Jasper County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2020, 4:22 PM EDT (20:22 UTC)
- Expired
- Aug 20, 2020, 4:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jasper County, GA
The radar
The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 4:45 PM EDT | TSTM WND DMG | 1 Nnw Monticello, GA | A TREE WAS REPORTED DOWN ON POST ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
718
WUUS52 KFFC 202022
SVRFFC
GAC159-202045-
/O.NEW.KFFC.SV.W.0336.200820T2022Z-200820T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
422 PM EDT Thu Aug 20 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
East central Jasper County in central Georgia...
* Until 445 PM EDT.
* At 422 PM EDT, a severe thunderstorm was located near Monticello,
moving northwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Monticello and Shady Dale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3336 8354 3331 8354 3326 8360 3330 8374
3341 8368 3344 8354 3339 8354 3337 8353
TIME...MOT...LOC 2022Z 138DEG 11KT 3331 8359
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:32 PM EDT, 50 minutes earlier.
Area forecast discussion, Aug 20, 3:32 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 332 PM EDT Thu Aug 20 2020 .SHORT TERM /Tonight through Friday Night/... Primary concerns in the short term are heavy rain and strong/severe storms. Unlike my thoughts yesterday at this time, convection quite vigorous with isolated hail and damaging wind threat over middle GA. Mid and upper level vertical wind shear not terrible for August with 500mb/300mb winds of 20kts/30kts. Diffluent/divergent flow enhancing vertical motion over SW and middle GA. SBCAPE around 3000 J/kg along and north of I-20 ahead of developing line of storms, which is more than what I would have guessed with temps in the mid 80s at best. Convection should spread slowly north through the evening and will likely persist past midnight. Another round of convection expected starting mid-afternoon Friday. Similar pattern with nearly stationary upper low to the west and weak southerly flow. PoPs near categorical again and expected to persist through much of the evening. SNELSON .LONG TERM /Saturday through Thursday/... Saturday looks to be yet another wet day across the area, though it is forecast to be the beginning of a pattern shift as the core of the PV anomaly to our west lifts through the area during the day. Forecast bulk shear is decent in the GFS/Euro, less so in the NAM, and some instability will exist, especially as slightly colder core of the 500 mb low moves past the CWA. Limiting factor may actually be surface heating, though I'm surprised to be typing that in Georgia in August, with forecast highs currently in the low to mid 80s. Definitely not expecting any kind of widespread severe coverage, but can't rule out an isolated severe storm on this day that may be a bit more persistent than our typical summer straight up, straight back down type of storms. By Sunday the trough slower begins to dissipate as is gets squeezed between western ridge and another ridge moving in from the east Atlantic. Tropical airmass will still be in place, so still expect to be able to squeeze some more moisture out of the atmosphere these days with decent PoP chances each day. The lack of any strong upper- level system coming in to replace our departing trough will be an opportunity for the tropics to enter the forecast on Tuesday. Speaking of, if you had "dueling tropical systems in the Gulf of Mexico" on your 2020 bingo card, the 12Z operational GFS says you may be in luck! In all seriousness, the forecast beyond Monday is fraught with uncertainty in part because of two different tropical depressions, TD 13 in the MDR of the Atlantic, and TD 14 in the Caribbean, both forecast to become named systems Laura and Marco (order dependent on who wins the race). Both the track and intensity of these systems will have large impacts on the overall forecast as well as magnitude of any impacts, though given two potential systems in the gulf, it is hard to argue any other scenario that doesn't have some form of tropical moisture impacting the CWA through mid next week. As for TD 13, current NHC forecast brings it the closest to the CWA, and model consensus certainly favors a track near the Keys/Everglades into the eastern Gulf before a more northward turn around the edge of a high pressure over western Atlantic that has been drifting west and will be a large portion of the steering current for the system. TD 14 is expected to make a northward turn soon, slow down a bit, and travel over the Yucatan, before moving into the western Gulf, with the slower forward speed allowing TD 13 to catch up a bit. However, to emphasize for the 100th time in this AFD, there is still substantial uncertainty this far out, amplified by having two tropical systems potentially this close together. Forecasted PoPs account for this by keeping out any likely chances until more is known about the exact tracks. Please stayed tuned to the latest forecasts for these via both us and our colleagues at the National Hurricane Center. Lusk && .AVIATION... 18Z Update... Scattered SHRA/TSRA again today with enough coverage to warrant TEMPO 19-23Z then prevailing -SHRA 23Z-06Z. IFR stratus likely to develop 10Z-13Z similar to this morning with another round of SHRA/TSRA later in the afternoon Friday. Sfc winds remain light E less than 6kts thru the forecast except gusty near TSRA. //ATL Confidence...18Z Update... Low-Medium confidence on IFR cig development Medium confidence on SHRA/TSRA timing High confidence on all other elements SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 69 82 68 82 / 70 80 70 60 Atlanta 69 81 69 81 / 80 70 70 60 Blairsville 65 75 64 76 / 60 80 70 70 Cartersville 69 83 68 83 / 70 80 70 60 Columbus 70 85 69 84 / 80 70 60 60 Gainesville 69 80 67 80 / 70 80 70 60 Macon 70 84 69 82 / 70 70 60 60 Rome 69 83 68 83 / 70 70 70 60 Peachtree City 69 82 68 81 / 80 70 70 60 Vidalia 72 85 71 83 / 50 70 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....Lusk AVIATION...SNELSON
Hazardous weather outlook, Aug 20, 11:48 AM EDT, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1148 AM EDT Thu Aug 20 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1148 AM EDT Thu Aug 20 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Numerous to widespread thunderstorms are forecast this afternoon and evening across north and central Georgia, and some thunderstorms will persist overnight. A few storms could be strong to severe. The main threats will be strong to damaging winds, locally heavy rainfall, hail, and cloud-to-ground lightning. There is also an increased risk of flash flooding, mainly across north Georgia. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Numerous thunderstorms are expected Friday and Saturday across the forecast area. Scattered thunderstorms are forecast Sunday through Wednesday. A few storms could be strong to severe each day, with strong to damaging winds, locally heavy rainfall, hail, and cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 20, 3:32 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Thu Aug 20 2020
GAZ096-107-109-202000-
Bleckley GA-Dodge GA-Pulaski GA-
332 PM EDT Thu Aug 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLECKLEY...
NORTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 400 PM EDT...
At 332 PM EDT...a strong thunderstorm was near Baileys Park, or 8
miles east of Hawkinsville...moving northwest at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cochran, Hawkinsville, Dubois, Gresston, Paulk, Empire, Mobley
Crossing, Hartford, Roddy, Pulaski State Prison and Baileys Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3227 8320 3218 8335 3225 8349 3238 8347
3242 8328
TIME...MOT...LOC 1932Z 132DEG 17KT 3226 8333
WIND...40MPHSpecial weather statement, Aug 20, 3:44 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Thu Aug 20 2020
GAZ056-058-059-070>072-081-082-202015-
Butts GA-Lamar GA-Monroe GA-Bibb GA-Crawford GA-Jones GA-Jasper GA-
Spalding GA-
344 PM EDT Thu Aug 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BUTTS...EASTERN LAMAR...
MONROE...WESTERN BIBB...NORTHWESTERN CRAWFORD...NORTHWESTERN JONES...
SOUTHWESTERN JASPER AND SOUTHEASTERN SPALDING COUNTIES UNTIL 415 PM
EDT...
At 343 PM EDT...a line of strong thunderstorms was along a line
extending from near Jarrell Plantation to near Forsyth to Sandy
Point...and moving northwest at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Barnesville, Jackson, Forsyth, Monticello, Flovilla, Culloden,
Wayside, Round Oak, Russellville, Blount, McElheneys Crossroads,
Collier, Juliette, Johnstonville, Bolingbroke, Goggins, Dames Ferry,
Berner, Brent and Musella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3279 8411 3326 8414 3333 8370 3309 8355
3293 8380 3272 8391
TIME...MOT...LOC 1943Z 143DEG 27KT 3312 8371 3307 8396 3276 8394
WIND...40MPHSpecial weather statement, Aug 20, 3:46 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Thu Aug 20 2020
GAZ097-202015-
Laurens GA-
346 PM EDT Thu Aug 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR LAURENS COUNTY UNTIL 415 PM
EDT...
At 345 PM EDT...a strong thunderstorm was near Lowery, or 12 miles
south of Dublin...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3239 8298 3250 8291 3247 8273 3232 8277
3227 8290
TIME...MOT...LOC 1945Z 298DEG 8KT 3236 8285
WIND...40MPHSpecial weather statement, Aug 20, 3:58 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Thu Aug 20 2020
GAZ079-080-091-202030-
Taylor GA-Marion GA-Talbot GA-
358 PM EDT Thu Aug 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TAYLOR...NORTHEASTERN
MARION AND TALBOT COUNTIES UNTIL 430 PM EDT...
At 358 PM EDT...a strong thunderstorm was over Mauk, or 10 miles west
of Butler...moving north at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Talbotton, Junction City, Geneva, Baldwinville, Charing, Oakland,
Olive Branch, Po Biddy Crossroads, Mauk, Howard, Marion Estates,
Prattsburg, Big Lazer Creek Wma, Wesley Church and Carsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3242 8433 3247 8457 3270 8462 3278 8440
3268 8420
TIME...MOT...LOC 1958Z 188DEG 16KT 3253 8442
WIND...40MPHSpecial weather statement, Aug 20, 4:03 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT Thu Aug 20 2020
GAZ083-095-096-105-107-109-202030-
Dooly GA-Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
403 PM EDT Thu Aug 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOOLY...SOUTHEASTERN
HOUSTON...BLECKLEY...NORTHWESTERN DODGE...SOUTHERN TWIGGS AND
NORTHERN PULASKI COUNTIES UNTIL 430 PM EDT...
At 403 PM EDT...a line of strong thunderstorms was along a line
extending from Roddy to near Pulaski State Prison to near
Tippettville...and moving north at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cochran, Hawkinsville, Unadilla, Pinehurst, Hayneville, Browndale,
Tarversville, Empire, Mobley Crossing, Elko, Mock Springs, Roddy,
Baileys Park, Royal, Ocmulgee Public Fishing Area, Paulk, Goldsboro,
Cary, Pulaski State Prison and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3206 8369 3224 8386 3255 8354 3255 8321
3254 8320 3234 8317 3226 8343
TIME...MOT...LOC 2003Z 161DEG 18KT 3237 8325 3235 8346 3212 8368
WIND...40MPHSpecial weather statement, Aug 20, 4:11 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Thu Aug 20 2020
GAZ049-058>060-071-072-202045-
Butts GA-Morgan GA-Putnam GA-Monroe GA-Jones GA-Jasper GA-
411 PM EDT Thu Aug 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...SOUTHEASTERN
MORGAN...NORTHWESTERN PUTNAM...NORTHEASTERN MONROE...NORTHWESTERN
JONES AND JASPER COUNTIES UNTIL 445 PM EDT...
At 411 PM EDT...a line of strong thunderstorms was along a line
extending from near Phoenix to near Monticello to Juliette...and
moving northwest at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Eatonton, Monticello, Shady Dale, Harmony, Berner, Godfrey, Willard,
Rock Eagle 4-H Center, Central Georgia Experiment Stn, Calvin,
Hillsboro, McElheneys Crossroads, Juliette, Adgateville and Plant
Scherer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3353 8330 3339 8371 3316 8393 3305 8381
3320 8356 3338 8327
TIME...MOT...LOC 2011Z 142DEG 10KT 3340 8330 3330 8364 3311 8380
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:07 PM EDT | Flash Flood Warning | FFC | Coweta, Heard | 6 hr |
| Aug 19, 8:14 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Aug 19, 8:23 PM EDT | Special Weather Statement | FFC | Taliaferro | 37 min |
| Aug 19, 8:53 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 5 hr |
| Aug 19, 8:54 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Aug 19, 9:30 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| Aug 19, 9:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
| Aug 19, 11:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Aug 19, 11:52 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 23 min |
| Aug 20, 12:16 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Aug 20, 1:41 PM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Aug 20, 2:04 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Aug 20, 2:13 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 20, 2:18 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Aug 20, 2:27 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| Aug 20, 2:44 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Aug 20, 2:50 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Aug 20, 2:52 PM EDT | Special Weather Statement | FFC | Sumter | 38 min |
| Aug 20, 2:55 PM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Aug 20, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 27 min |
| Aug 20, 3:12 PM EDT | Special Weather Statement | FFC | Monroe | 33 min |
| Aug 20, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 24 min |
| Aug 20, 3:28 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot, Taylor | 32 min |
| Aug 20, 3:32 PM EDT | Special Weather Statement | FFC | Pulaski | 28 min |
| Aug 20, 3:44 PM EDT | Special Weather Statement | FFC | Monroe | 31 min |
| Aug 20, 3:46 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Aug 20, 3:58 PM EDT | Special Weather Statement | FFC | Talbot | 32 min |
| Aug 20, 4:03 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 27 min |
| Aug 20, 4:11 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 34 min |
| Aug 20, 4:33 PM EDT | Special Weather Statement | FFC | Lamar | 27 min |
| Aug 20, 4:44 PM EDT | Special Weather Statement | FFC | Jasper, Morgan | 31 min |
| Aug 20, 4:52 PM EDT | Special Weather Statement | FFC | Macon, Peach | 23 min |
| Aug 20, 5:08 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Aug 20, 5:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| Aug 20, 5:25 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Aug 20, 5:31 PM EDT | Special Weather Statement | FFC | Montgomery | 29 min |
| Aug 20, 5:38 PM EDT | Flash Flood Warning | FFC | Dooly, Macon | 4 hr |
| Aug 20, 5:44 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Aug 20, 5:54 PM EDT | Special Weather Statement | FFC | Clarke | 36 min |
| Aug 20, 5:57 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Aug 20, 6:00 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 30 min |
| Aug 20, 6:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Aug 20, 6:07 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Aug 20, 6:09 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Aug 20, 6:27 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Aug 20, 6:31 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Aug 20, 6:33 PM EDT | Flash Flood Warning | FFC | Gordon, Murray | 6 hr |
| Aug 20, 6:34 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 26 min |
| Aug 20, 6:38 PM EDT | Special Weather Statement | FFC | Haralson | 37 min |
| Aug 20, 6:44 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 31 min |
| Aug 20, 6:52 PM EDT | Flash Flood Warning | FFC | Montgomery, Toombs | 5 hr |
| Aug 20, 6:58 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 32 min |
| Aug 20, 7:00 PM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| Aug 20, 7:04 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Aug 20, 7:09 PM EDT | Flash Flood Warning | FFC | Gilmer | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.